# SDR DALA2022051703415

- Difficulty date: May 12, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,162 hours, 29,634 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3121 - ATO - DUE TO ELAC 1 PITCH FAULT AT THROTTLE UP FOR TAKE-OFF. CORRECTIVE ACTION: REMOVED AND REPLACED SERVOVALVE OF ELEVATOR SERVOVONTROL ACTUATOR 34CE3 IAW A319 AMM 27-34-51.(8667912)
